×

zbMATH — the first resource for mathematics

The weak topology of a Banach space. (English) Zbl 0104.08502

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] R. H. Bing, Metrization of topological spaces, Canadian J. Math. 3 (1951), 175 – 186. · Zbl 0042.41301
[2] M. Bockstein, Un théorème de séparabilité pour les produits topologiques, Fund. Math. 35 (1948), 242 – 246 (French). · Zbl 0032.19103
[3] Herman J. Cohen, Sur un problème de M. Dieudonné, C. R. Acad. Sci. Paris 234 (1952), 290 – 292 (French). · Zbl 0046.16403
[4] H. H. Corson, The determination of paracompactness by uniformities, Amer. J. Math. 80 (1958), 185 – 190. · Zbl 0080.15803
[5] H. H. Corson, Normality in subsets of product spaces, Amer. J. Math. 81 (1959), 785 – 796. · Zbl 0095.37302
[6] Mahlon M. Day, Normed linear spaces, Ergebnisse der Mathematik und ihrer Grenzgebiete. Neue Folge. Heft 21. Reihe: Reelle Funktionen, Springer-Verlag, Berlin-Göttingen-Heidelberg, 1958. · Zbl 0082.10603
[7] Leonard Gillman and Meyer Jerison, Rings of continuous functions, The University Series in Higher Mathematics, D. Van Nostrand Co., Inc., Princeton, N.J.-Toronto-London-New York, 1960. · Zbl 0093.30001
[8] A. Grothendieck, Critères de compacité dans les espaces fonctionnels généraux, Amer. J. Math. 74 (1952), 168 – 186 (French). · Zbl 0046.11702
[9] Paul R. Halmos, Measure Theory, D. Van Nostrand Company, Inc., New York, N. Y., 1950. · Zbl 0040.16802
[10] Irving Kaplansky, Functional analysis, Some aspects of analysis and probability, Surveys in Applied Mathematics. Vol. 4, John Wiley & Sons, Inc., New York; Chapman & Hall, Ltd., London, 1958, pp. 1 – 34. · Zbl 0087.31102
[11] John L. Kelley, General topology, D. Van Nostrand Company, Inc., Toronto-New York-London, 1955. · Zbl 0066.16604
[12] Walter Rudin, Homogeneity problems in the theory of Čech compactifications, Duke Math. J. 23 (1956), 409 – 419. · Zbl 0073.39602
[13] Taira Shirota, A class of topological spaces, Osaka Math. J. 4 (1952), 23 – 40. · Zbl 0047.41704
[14] Edward Szpilrajn-Marczewski, Sur deux propriétés des classes d’ensembles, Fund. Math. 33 (1945), 303 – 307 (French). · Zbl 0060.12508
[15] André Weil, L’intégration dans les groupes topologiques, Paris, Hermann, 1953. · Zbl 0063.08195
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.